# SDR 2007FA0000102

- Difficulty date: January 9, 2007
- Submitted: February 1, 2007
- Operation: General aviation
- Aircraft: N684TS
- Make and model: Cndair CL6002B16
- Aircraft serial: 5384
- Engine: Ge CF343B1
- System (JASC): 5755 · Spoilers
- Part: Bracket
- Condition: Cracked
- Location: Flt Spoiler
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE PERFORMING A 96 MONTH AIRFRAME INSPECTION, DISCOVERED THE LT FLIGHT SPOILER TRANSMITTER BRACKET WAS CRACKED.  UPON REMOVING BRACKET, DISCOVERED MATTING SURFACE WITH TRANSMITTER WAS CORRODED.  DECIDED TO REMOVE TO INSPECT RT TRANSMITTER BRACKET AND FOUND THE RT SIDE CORRODED AS WELL.  REMOVED AND REPLACED BOTH BRACKETS.  RT AND LT HAVE THE SAME PN.  (K)
